On External Properties of Nonstandard Models of Arithmetic
Publications du Département de mathématiques (Lyon), Tome 14 (1977) no. 4, pp. 57-75.
@article{PDML_1977__14_4_57_0,
     author = {Richard, Denis},
     title = {On {External} {Properties} of {Nonstandard} {Models} of {Arithmetic}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {57--75},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {14},
     number = {4},
     year = {1977},
     zbl = {0405.03036},
     mrnumber = {520991},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1977__14_4_57_0/}
}
TY  - JOUR
AU  - Richard, Denis
TI  - On External Properties of Nonstandard Models of Arithmetic
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1977
DA  - 1977///
SP  - 57
EP  - 75
VL  - 14
IS  - 4
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1977__14_4_57_0/
UR  - https://zbmath.org/?q=an%3A0405.03036
UR  - https://www.ams.org/mathscinet-getitem?mr=520991
LA  - en
ID  - PDML_1977__14_4_57_0
ER  - 
Richard, Denis. On External Properties of Nonstandard Models of Arithmetic. Publications du Département de mathématiques (Lyon), Tome 14 (1977) no. 4, pp. 57-75. http://archive.numdam.org/item/PDML_1977__14_4_57_0/

[1] G. H. Hardy and E. M. Wright - An introduction to the theory of numbers - [Oxford at the Clarendon press] - fourth edition - 1959. | Zbl 0086.25803

[2] A.G. Kurosh - The Theory of groups (I, II) [Chelsea, Pub. Co. New-York] - Second edition - 1960. | MR 109842

[3] P. Ribenboim - Arithmétique des corps -[Hermann, Paris] - 1972. | MR 330093 | Zbl 0253.12101

[4] A. Connes - Ultrapuissances et applications dans le cadre de l'analyse non standard -[Séminaire Choquet (polycopié) 1969-70. n° 8, 25 p.]. | Numdam | MR 286646 | Zbl 0216.01206

[5] M. Davis - Applied non standard analysis [A Wiley Interscience publication - New-York] - 1977. | MR 505473 | Zbl 0359.02060

[6] R.O. Gandy - A note on a paper of Kemeny's - [Mathematische Annalen, vol. 136, p. 466] - 1958. | MR 98686 | Zbl 0081.24801

[7] J. G. Kemeny - Undecidable problems of elementary number theory - [Mathematische Annalen, vol. 135, p. 160- 169]- 1958. | MR 98685 | Zbl 0081.24703

[8] R. Mac Dowell und E. Specker - Modelle der Arithmetic in Infinistic methods - Proceedings of a symposium on foundations of Mathematics, Warsaw - 1959 - [Pergamon Press'Oxford, PWN, Warsaw pp. 257-263] - 1961. | MR 152447 | Zbl 0126.01103

[9] E. Mendelson - On non standard models for number theory in Essays on the foundations of Mathematics - [Magnes Press, Hebrew University, Jerusalem pp. 259 - 268] - 1961. | MR 163842 | Zbl 0148.25501

[10] R. Philips - On the structure of non standard models of arithmetic in Proceedings of the American Mathema tical Society - Vol. 27 n° 2, 1971.

[11] R. Philips - Addition in non standard model of arithmetic in the journal of symbolic logic, vol.37 n° 3,sept. 1972. | Zbl 0266.02033

[12] C. W. Puritz - Skies, constellations and monads - in contributions to non standard analysis - [North Holland Publishing Co - Amsterdam] - 1972. | MR 645172 | Zbl 0257.02047

[13] A. Robinson - Non-standard Analysis - [North Holland Publishing Co - Amsterdam] - 1966. | MR 205854 | Zbl 0151.00803

[14] A. Robinson - A new approach of the theory of algebraic numbers in Rend. Acc. Naz. Lincei , 40 , pp. 22 -225 ; 1966. | Zbl 0173.00801

[15] A. Robinson - Non-standard arithmetic in Bull of the Am. Math. Soc. , vol. 73 , n° 6, pp. 818 - 843 ; 1967. | MR 218231 | Zbl 0189.28403

[17] A. Robinson - Non-standard theory of Dedekind rings in Proc. Roy. Acad. Sci. Amsterdam - 1967. | MR 223351 | Zbl 0189.28501

[18] A. Robinson - Topics in Nonstandard Algebraic Number Theory in Applications of Model Theory to Algebra, Analysis and Probability, pp. 1-17 (edited by W. A. J. Luxemburg, Holt, Rinehart and Winston) - 1969. | MR 268155 | Zbl 0182.32701

[19] E. Zakon - Remarks on the Nonstandard Real Axis in Applications of Model Theory to Algebra, Analysis and Probability, pp. 195 - 227 (edited by W. A. J. Luxemburg, Holt, Rinehart and Winston) - 1969. | MR 238819 | Zbl 0195.01403

[20] C. C. Chang and H. J. Keisler - Model theory - (North Holland Pub. Co. Amsterdam) Second edition - 1977. | MR 532927 | Zbl 0697.03022

[21] L. Fuchs - Infinite Abelian groups - Academic Press (N. Y. and London 1970). | MR 255673 | Zbl 0209.05503

[22] Stroyan and W. J. Luxemburg - Introduction to the theory of infinitesimals _ Academic Press (N. Y. and London 1976). | MR 491163 | Zbl 0336.26002